MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER SHAFT W/HOLDING SLEEVE/T4/66MM; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER SHAFT W/HOLDING SLEEVE/T4/66MM; SCREWDRIVERS
Catalog Number 03.114.009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient case number reported as (b)(6).Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter phone number and email address are unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: during an implant placement procedure on (b)(6) 2018, the heads of two titanium (ti) cortex screws broke due to the worn tip of two (2) stardrive screwdriver shafts.All device fragments were easily removed and new screws were implanted to the patient.The procedure was completed successfully with a reported delay of forty five (45) minutes.There is no other reported patient consequence.This report is for a stardrive screwdriver shaft w/holding sleeve/t4/66mm.This is report 3 of 4 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER SHAFT W/HOLDING SLEEVE/T4/66MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7681231
Report Number8030965-2018-54957
Device Sequence Number1554725
Product Code HXX
UDI-Device Identifier10886982073037
UDI-Public(01)10886982073037
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.114.009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1